# SDR CALA2024112901359

- Difficulty date: November 29, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,272 hours, 28,476 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Part number: 8221152004
- Part serial: 99XL
- Condition: Faulted
- Location: Zone 100
- Part time: 79,920 hours, 20,898 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CA ILS RCVR FAILED REMOVED AND REPLACED MMR1 PER AMM 34-31-42-400-801. OPS CHKS GOOD. PERFORMED LAND VERIFY PER AMM 22-11-00. ALL TESTS PASSED AIRCRAFT REMAINS FULL CAT CAPABLE.PARTS USED: 29-3431-9-0014,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1519424 SN OFF 8031  RECEIVER, MULTI  OFF 29-3431-9-0014 8031 ON 29-3431-9-0014 0007
